EconPapers    
Economics at your fingertips  
 

Closed Int Soft BCI‐Ideals and Int Soft c‐BCI‐Ideals

Young Bae Jun, Kyoung Ja Lee and Eun Hwan Roh

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: The aim of this paper is to lay a foundation for providing a soft algebraic tool in considering many problems that contain uncertainties. In order to provide these soft algebraic structures, the notions of closed intersectional soft BCI‐ideals and intersectional soft commutative BCI‐ideals are introduced, and related properties are investigated. Conditions for an intersectional soft BCI‐ideal to be closed are provided. Characterizations of an intersectional soft commutative BCI‐ideal are established, and a new intersectional soft c‐BCI‐ideal from an old one is constructed.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/125614

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:125614

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:125614